# SDR USAA030101

- Difficulty date: June 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED .5 INCH, STATION 420 OBL INTERCOSTAL TOP RADIUS.  REPLACED INTERCOSTAL PER SRM 51-10-02. (M)
